# SDR USAA2009060891433

- Difficulty date: June 5, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 58,170 hours, 34,305 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65465682
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C19 CHECK - CORROSION ON AFT BULKHEAD FORWARD FACE, BS 1016, S26L - S26R,  LBL 2 AND RBL 4.  REPAIRED AFT BULKHEAD FORWARD FACE, BS 1016, S26L - S26R, LBL 2 AND RBL 4  IAW US AIRWAYS EA 132441.
